Translator Disclaimer
15 June 2009 Zero products of Toeplitz operators
Alexandru Aleman, Dragan Vukotić
Author Affiliations +
Duke Math. J. 148(3): 373-403 (15 June 2009). DOI: 10.1215/00127094-2009-029

Abstract

We prove that the product of finitely many Toeplitz operators on the Hardy space is zero if and only if at least one of the operators is zero. We use some new vector-valued techniques that not only lead to a vector-valued version of this result but also appear to be needed in the scalar case

Citation

Download Citation

Alexandru Aleman. Dragan Vukotić. "Zero products of Toeplitz operators." Duke Math. J. 148 (3) 373 - 403, 15 June 2009. https://doi.org/10.1215/00127094-2009-029

Information

Published: 15 June 2009
First available in Project Euclid: 18 June 2009

zbMATH: 1170.47013
MathSciNet: MR2527321
Digital Object Identifier: 10.1215/00127094-2009-029

Subjects:
Primary: 47B35
Secondary: ‎30H05

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.148 • No. 3 • 15 June 2009
Back to Top